# SDR UALA2013032001712

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 46,482 hours, 17,858 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION BEGINNING ON FWD SIDE OF FIRST OFFICERS FIXED SIDE WINDOW.  VISION NOT IMPAIRED.   DELAMINATION IS APPROXIMATELY 4 AREAS OF 1 INCH LENGTHS RUNNING FORE TO AFT.
